# SDR AMTA200500924

- Difficulty date: October 23, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LP 1 DISPLAYED.  PERFORMED FIM TASK AND VISUALLY EXAMINED LT ENG FIRE LOOPS/HARNESSES WITH NO DEFECTS NOTED.  AS PRECAUTION REMOVED AND REPLACED FIRE/OVERHEAT CARD M 10224 IAW MM.  OPS CHECK GOOD.  (K)
